I have severe dry eyes, my nose, mouth and skin are also dry. I have been taking pepcid for a long time. I don't remember when i started taking it. I have had blood tests for autoimmune disorders and they were all negative. This is the only acid reducing medicine i can take because im allergic to all others. Can the pepcid be causing all this dryness?
Yes, it could possibly.
Itching and dry skin are reported side effects of Pepcid.
Talk with your doctor. He / she may suggest stopping the Pepcid to see if it your symptoms resolve.
- Pepcid Information for Consumers
- Pepcid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pepcid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 2 answers
Posted 26 Jun 2015 • 2 answers
Posted 16 Dec 2015 • 0 answers
Posted 21 Jan 2018 • 0 answers
Posted 24 Jan 2018 • 0 answers